# SDR 99T64R240AR

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1800-1811
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0572 - TAILE CONE, HOLE CORRODED THROUGH TAIL CONE JUST FORWARD BOTTOM TAIL LIGHT BS 1800 - BS 1811.  REMOVED PREVIOUS DOUBLER REPAIR, REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED NEW DOUBLERS AND INSTALLED IAW DC-8 SRM'S 53-2-0 AND 51-1-21.  REF:  ARROW AIR, ARWA.  (X)
